# SDR CALA2023121303630

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 88,867 hours, 21,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SIDE OF THE LOWER CHORD ON STR. 6R, IN THE AFT ACCESSORY, AT STA. 1819, JUST BELOW THE AFT O/B CORNER OF THE APU AIR INLET DOOR ASSEMBLY. REMOVED AND REPLACED APU INLET DOOR CHORD I.A.W B757 SRM 51-40-0 2 PAR 7  SDR 1034545
